# SDR 9507639989

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION BETWEEN THE APB T-FITTING AND BULKHEAD SKIN FS 996, LBL 38 TO BL 0 AND RBL 18.  REPAIRED PER EA 99-094812.  MFG PART NUMBER 5910130-65.
